# SDR DALA14020900121

- Difficulty date: April 3, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 77,872 hours, 34,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 28b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 28B ARE INOPERATIVE.  REPLACED SEAT BUMPER ASSEMBLY. SYSTEM OPERATION IS NORMAL, REMOVED.
